MathSciNet Relay Station
MathSciNet bibliographic data
MR742425 30D05 (30E05 58F11)
Barnsley, M. F.; Harrington, A. N. Moments of balanced measures on Julia sets. Trans. Amer. Math. Soc. 284 (1984), no. 1, 271–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement